# SDR HALA20250108009

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N4621K
- Make and model: Airbus A330-343
- Aircraft serial: 01902
- Aircraft time: 3,732 hours, 943 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - FORWARD LOWER CARGO DOOR, INDICATION ON ECAMS INOP. OKAY TO CONTINUE PER MEL 52-71-3B, M PROCEDURES COMPLIED WITH.  PLACARD INSTALLED.
